Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

On the iterated a posteriori distribution in Bayesian statistics


Author: F. Recker
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 74 (2006).
Journal: Theor. Probability and Math. Statist. 74 (2007), 163-170
MSC (2000): Primary 62F15, 62C12
Published electronically: July 5, 2007
MathSciNet review: 2336786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In theoretical considerations a Bayesian experiment consisting of many independently drawn samples is usually modeled by a product space. However, in some applications, as e.g. pattern recognition, the mathematical model is different. This model will be presented and a rigid measure-theoretic proof will be given showing that both models deliver the same a posteriori distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62F15, 62C12

Retrieve articles in all journals with MSC (2000): 62F15, 62C12


Additional Information

F. Recker
Affiliation: Department of Mathematics, University of Hagen, D-58084 Hagen, Germany
Email: Frank.Recker@FernUni-Hagen.de

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00705-3
PII: S 0094-9000(07)00705-3
Keywords: Bayesian inference, a posteriori distribution
Received by editor(s): August 15, 2004
Published electronically: July 5, 2007
Article copyright: © Copyright 2007 American Mathematical Society